What does Solpadeine soluble contain?
Each Solpadeine Plus soluble tablet contains the active ingredients: Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg and Caffeine 30 mg.
Is there codeine in Solpadeine soluble?
Solpadeine tablets contains the active substances paracetamol 500 mg and codeine phosphate hemihydrate 8 mg, which are both pain-relieving drugs, and caffeine 30 mg, a stimulant which acts to enhance the pain-relieving effects of paracetamol.
Does Solpadeine soluble make you sleepy?
This medicine may make you feel dizzy or drowsy. You may also feel sick or vomit. These effects may be relieved by lying down. You may also become constipated.
What are the side effects of soluble Solpadeine?
Solpadeine Max comes with a range of potential side effects including constipation, nausea, vomiting, dry mouth, dizziness, sweating, itching, skin rash, difficulty passing urine and drowsiness. Everyone is unique and as a result you could experience one of these symptoms, a number of these symptoms or none of them.
What is in Solpadeine Max Soluble?
Solpadeine Plus and Solpadeine Max Soluble combine the benefits of 3 active ingredients (Paracetamol, Caffeine, Codeine) for the short-term treatment of acute moderate pain, which is not relieved by Paracetamol, Ibuprofen or Aspirin alone.
How long does soluble Solpadeine take to kick in?
The tablet will take up to 2 minutes to dissolve. Children aged less than 12 years: Not suitable for children under 12 years of age.
How much codeine is in a Solpadeine tablet?
Ingredients. Active ingredients: Paracetamol 500mg, Codeine Phosphate Hemihydrate 12.8mg.
Do soluble tablets work quicker?
Quick-dissolve tablets When placed under your tongue, the tablets dissolve and the medication enters your bloodstream through the membranes in your mouth. These are absorbed more quickly than other forms and don’t require you to swallow a pill.
How many solpadeine Max can you take?
Do not take more than 8 capsules or tablets in 24 hours. If you are suffering from a pain type indicated on the pack and are aged 12 – 15 years, you can take 1 Solpadeine capsule or tablet every 6 hours as needed to relieve discomfort.
Is Solpadeine good painkiller?
Solpadeine Plus and Max are specialist, clinically proven painkillers that provide effective relief from acute moderate pain that has not been relieved by Paracetamol, Ibuprofen, or Aspirin alone. Solpadeine products are available in different formulations and formats, and should be used as a short-term treatment.
What is Solpadeine Max soluble tablets?
What is Solpadeine Max Soluble Tablets? Solpadeine Max soluble tablets are used to help to relieve short-term acute, moderate pain, which is not relieved by paracetamol, ibuprofen or aspirin alone. Solpadeine Max Soluble Tablets can be used for the short-term relief of:
What are the ingredients in Solpadeine?
Solpadeine Plus Capsules, Solpadeine Plus Tablets, Solpadeine Plus Soluble Tablets and Solpadeine Max Soluble Tablets contain Paracetamol, Codeine phosphate hemihydrate, and Caffeine. Solpadeine Max Tablets contain Paracetamol and Codeine phosphate hemihydrate.
What should I avoid while taking Solpadeine Max?
What to avoid when taking Solpadeine Max. Talk to your doctor before taking Solpadein Max tablets and soluble tablets if you are pregnant. If you are breastfeeding do not take Solpadeine Max tablets or soluble tablets as Codeine and Morphine pass into breast milk. This medicine can effect your ability to drive as it may make you sleepy or dizzy.
Is it safe to take Solpadeine Max while breastfeeding?
If you are breastfeeding do not take Solpadeine Max tablets or soluble tablets as Codeine and Morphine pass into breast milk. This medicine can effect your ability to drive as it may make you sleepy or dizzy. Do not drive while taking this medicine until you know how it affects you.